Women's Health Community
Is it a side effect of contraceptive
About This Community:

A community for people with Women's Health-related concerns. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Is it a side effect of contraceptive

I am married for 4 months.I had regular periods (which lasts for 6days) till last month.
After 1 week of my last menstrual cycle we had unprotected sex.And i took a contraceptive
tablet (i- pill).May be after 2-3 days i started bleeding again.It was more or less similar to my periods
during first few days.But now its nearly 10-12 days,still i have slight bleeding and pain in my breasts,
giddiness and mood swings.Is it honeymoon syndrome? What should i do then?
Related Discussions
2002523 tn?1327616387
It often takes several months for your body to acclimate to contraception. Many people experience irregular spotting, breast tenderness and mood swings as their body figures out how to let the meds regulate the hormones.

It certainly can't hurt to call the doctor to be sure that he/she is aware of your symptoms in case there is something else to consider.
Blank
Post a Comment
To
Recent Activity
1386765 tn?1451167937
Blank
pb95 commented on photo
11 hrs ago
790669 tn?1465192699
Blank
Des_a_rae, pb95, and KTowne commented on Des_a_rae's status
12 hrs ago
12940884 tn?1467239127
Blank
Belle313 commented on Belle313's status
15 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
4851940 tn?1385441629
Blank
United Kingdom
973741 tn?1342346373
Blank
134578 tn?1463413330
Blank
1340994 tn?1374197577
Blank
Raleigh, NC
Avatar universal
Blank
136956 tn?1425609872
Blank
Mississauga, ON
Women's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
4851940 tn?1385441629
Blank
United Kingdom
973741 tn?1342346373
Blank
134578 tn?1463413330
Blank
1340994 tn?1374197577
Blank
Raleigh, NC
Avatar universal
Blank
136956 tn?1425609872
Blank
Mississauga, ON